# SDR AALA20180914003

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 72,395 hours, 9,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13814
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FLOOR EMERGENCY LIGHTS FROM SEATS 26 - 40 WERE INOPERATIVE.  REPLACED THE POWER SUPPLY M33401 IAW AMM 33-51-06-960-803. TESTED GOOD.
